RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. Probab., 2018, Volume 46, Issue 2, Pages 956–1003 (Mi apr1)  

Quasi-symmetries of determinantal point processes

Alexander I. Bufetovabcde

a Aix-Marseille Université, CNRS, Centrale Marseille, Institut de Mathématiques de Marseille, UMR 7373
b Steklov Mathematical Institute of RAS
c Institute for Information Transmission Problems
d National Research University Higher School of Economics
e Saint-Petersburg State University

Funding Agency Grant Number
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
European Research Council 647133 (ICHAOS)
Ministry of Education and Science of the Russian Federation MD 5991.2016.1
5-100
Supported by the A*MIDEX project (no. ANR-11-IDEX-0001-02) funded by the programme “Investissements d'Avenir” of the Goverment of the French Republic, managed by the French National Research Agency (ANR). This project has received funding from the European Research Counsil (ERC) under the European Union's Horizon 2020 research and innovation programme (grant agreement No 647133 (ICHAOS) and has also been funded by Grant MD 5991.2016.1 of the President of the Russian Federation, by the Russian Academic Excellence Project “5-100” and by the Chaire Gabriel Lamé at the Chebyshev Laboratory.


DOI: https://doi.org/10.12114/17-AOP1198


Bibliographic databases:

Received: 01.10.2015
Revised: 01.05.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/apr1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019